Affordable Access

Hyponatremia and the syndrome of inappropriate secretion of antidiuretic hormone associated with the use of selective serotonin reuptake inhibitors: a review of spontaneous reports.

Authors
  • Liu, B A
  • Mittmann, N
  • Knowles, S R
  • Shear, N H
Type
Published Article
Journal
CMAJ : Canadian Medical Association journal = journal de l'Association medicale canadienne
Publication Date
Sep 01, 1996
Volume
155
Issue
5
Pages
519–527
Identifiers
PMID: 8804257
Source
Medline
License
Unknown

Abstract

Elderly people may be at increased risk for hyponatremia associated with SSRI use. Physicians caring for elderly patients should be aware of this potentially serious but reversible adverse effect. Further research is required to determine the incidence of this adverse effect, the relative risk of hyponatremia and SIADH in different age groups and the risk associated with different SSRI drugs.

Report this publication

Statistics

Seen <100 times